RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2012, Volume 24, Issue 1, Pages 223–247 (Mi aa1273)  

This article is cited in 2 scientific papers (total in 2 papers)

Research Papers

On solvability one Hammerstein–Nemitski type nonlinear integral differential equation with noncompact operator in $W_1^1(\mathbb R^+)$

Kh. A. Khachatryan

Institute of Mathematics, National Academy of Sciences of Armenia, Armenia

Full text: PDF file (259 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2013, 24:1, 167–183

Bibliographic databases:

Document Type: Article
Received: 14.01.2011

Citation: Kh. A. Khachatryan, “On solvability one Hammerstein–Nemitski type nonlinear integral differential equation with noncompact operator in $W_1^1(\mathbb R^+)$”, Algebra i Analiz, 24:1 (2012), 223–247; St. Petersburg Math. J., 24:1 (2013), 167–183

Citation in format AMSBIB
\Bibitem{Kha12}
\by Kh.~A.~Khachatryan
\paper On solvability one Hammerstein--Nemitski type nonlinear integral differential equation with noncompact operator in $W_1^1(\mathbb R^+)$
\jour Algebra i Analiz
\yr 2012
\vol 24
\issue 1
\pages 223--247
\mathnet{http://mi.mathnet.ru/aa1273}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3013298}
\zmath{https://zbmath.org/?q=an:06208261}
\elib{http://elibrary.ru/item.asp?id=20730147}
\transl
\jour St. Petersburg Math. J.
\yr 2013
\vol 24
\issue 1
\pages 167--183
\crossref{https://doi.org/10.1090/S1061-0022-2012-01235-5}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000326331900007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84871511380}


Linking options:
  • http://mi.mathnet.ru/eng/aa1273
  • http://mi.mathnet.ru/eng/aa/v24/i1/p223

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Kakhktsyan, A. Kh. Khachatryan, “Analytical-numerical solution of a nonlinear integrodifferential equation in econometrics”, Comput. Math. Math. Phys., 53:7 (2013), 933–936  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    2. Khachatur A. Khachatryan, Tsolak E. Terdjyan, Haykanush S. Petrosyan, “On the solvability of one class of boundary-value problems for non-linear integro-differential equation in kinetic theory of plazma”, Zhurn. SFU. Ser. Matem. i fiz., 6:4 (2013), 451–461  mathnet
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:836
    Full text:69
    References:52
    First page:54

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019